Ohio, 2020

Winter Weather in Ohio, November 30, 2020

November 30, 2020 · NWS CLE · 10 events in 10 counties and zones

A low pressure system developed over the northern Gulf Coast on the evening of November 29 and moved northeast into the Ohio Valley on November 30. This system deepened considerably as it reached western New York on December 1 before departing into eastern Canada that evening, ending snow across much of the region.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A low pressure system developed over the northern Gulf Coast on the evening of November 29 and moved northeast into the Ohio Valley on November 30. This system deepened considerably as it reached western New York on December 1 before departing into eastern Canada that evening, ending snow across much of the region. As the low tracked northeast towards Pennsylvania on November 30, widespread rain overspread the area, transitioning to snow from west to east through the day. The transition took longer over portions of Northeast Ohio, including the Cleveland metropolitan area, where warmer air held on through the evening hours, preventing snow until late on the 30th. Once the transition from rain to snow occurred overnight, snow was persistent with half inch to one inch per hour snowfall rates of dense, wet snow. Snow accumulation totals that occurred overnight from the 30th into the 1st were 4 to 12 inches of synoptic snowfall across North Central and Northeast Ohio by Noon. This first round of snow caused considerable issues for the morning commute on December 1 with numerous vehicle incidents and schools were closed across the region. As the low departed to the northeast, the snow event transitioned to an efficient lake-enhanced snow event and snow bands focused on the traditional primary and secondary snow belt of Northeast Ohio. Additional accumulations of 4 to 12 inches of new snow occurred during this phase of the event. In the end, widespread snow amounts of 8 to 24 inches fell across Northeast Ohio with the maximum in eastern Cuyahoga, southern Lake, northern Geauga, western Ashtabula counties. The highest snowfall measurement in Ohio was 26.3 inches by a trained snow spotter in Hambden Township in northern Geauga County. Snowfall totals from area climate sites include: 10.1 at Cleveland Hopkins Airport, 8.0 inches at Youngstown-Warren Airport, 5.6 inches at Mansfield Lahm Airport, and 3.5 inches at Akron-Canton Airport. The 9.5 inches of snow recorded at Cleveland Hopkins Airport was the highest daily total for the official Cleveland climate station since 10.9 inches of snow was recorded on February 4, 2009. While snowfall accumulation had a large impact for travel and business on December 1 during this winter storm, the impacts of the heavy snow load were much more significant and long-lasting across the region. The rain that occurred on November 30 froze on trees and wires when temperatures fell later in the evening. Then, the first phase of the event featured heavy, wet snow with a low snow-to-liquid ratio. This snow stuck quickly to already weighed down trees and power lines, prompting widespread tree damage, particularly to pine trees or any trees with lingering foliage, and numerous power outages. During its peak, there were over 90,000 power outages reported in Ohio, mostly in Cuyahoga, Lake, Geauga, and Ashtabula counties. Some locations did not have power for one week in early December. There were no known injuries or fatalities in Ohio due to the winter storm.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Nov 30, 9:54 AM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Nov 30, 9:54 AM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
954 AM EST Mon Nov 30 2020

.SYNOPSIS...
Low pressure will move northeast across the Ohio Valley
today and linter across the eastern Great Lakes through Tuesday.
Colder air will arrive behind the low pressure system, bringing snow
and gusty winds through mid-week. High pressure will build north
across the Ohio Valley on Thursday.

&&

.NEAR TERM /THROUGH TUESDAY/...
Did not change the forecast all that much from the previous
package. Rain has been transitioning back and forth to snow over
northwest and central Ohio this morning and will continue to do
so over the next several hours. By early afternoon, the
precipitation type will eventually settle to all snow and this
transition will continue eastward. The winter headlines remain
unchanged.

Previous Discussion...
Main concern through the near term period is a major winter storm
which will impact the region today through Wednesday. The area of
highest concern will be in Northeast Ohio and Northwest Pennsylvania
where widespread snow accumulations of 8 to 12 inches can be
expected with locally higher amounts of 18 inches possible in higher
terrain (eastern Cuyahoga/Geauga and inland Erie, Crawford, PA).

What has changed?

A Winter Storm Warning has replaced the Winter Storm Watch for much
of Northeast Ohio and Northwest Pennsylvania. In addition, Erie (OH)
and Huron counties, which were previously a part of the Winter
Weather Advisory, have been added to the Ohio portion of the Winter
Storm Warning. Also of note, a Winter Weather Advisory has replaced
the Winter Storm Watch for the Ashtabula and Erie (PA) lakeshore
zones given the uncertainly of how far inland the "warm" Lake Erie
air progresses.

When can you expect the higher snowfall rates?

The heaviest period snow in Northeast Ohio will begin Monday night
and persist through Tuesday morning. The heaviest period of snow in
Northwest Pennsylvania will begin Tuesday morning and persist
throughout the day Tuesday. Snowfall rates of an inch or more per
hour are possible in these areas which will cause major travel
disruptions and blinding snow at times. Wind gusts of 25 to 30 mph
are likely across the region Monday night through Tuesday, with
higher gusts of 35 to perhaps even 40 mph closer to the lakeshore.

It is also interesting to note that our forecast accumulations are
even on the lower spectrum of the recent 0Z hires model suite.
However, we think that it is more advantageous to go more
conservative given the unfavorable omega/DGZ crossover where
maximized omega values appear to be below the DGZ and closer to the
surface. This would suggest lower snow ratios and thus snow
accumulation across the board than what several hires models are
suggesting. However, will have to closely monitor forecast trends
throughout today as higher snowfall bullseyes cannot simply be
ignored.

For areas outside of the Winter Storm Warnings...

Have kept snowfall totals fairly similar to previous forecasts, with
2 to 5 inches generally along the I-75 corridor and 4 to 6 inches
south of I-80 and east of I-75. Recent surface observations suggest
that the changeover from rain to rain/snow to snow could occur much
slower than previously thought. Surface temperature observations are
a few degrees higher than the wrf/nam model suite with the HRRR/RAP
seeming to capture the temperature trend and cold air aloft later
this morning/afternoon the best. Thinking that rain will be more
likely through the morning, with a rain/snow mix late morning/early
afternoon, then transitioning to all snow by Monday evening.

Also of note, wind chills will be in the mid to lower teens
Monday night through much of Tuesday and Tuesday night, so be
sure to bundle up if you must go outside.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
The large low pressure system with a surface low averaging about 997
mb will be centered over southern Ontario/Quebec Tuesday evening.
This system will begin to slowly pull away from the Great Lakes
region Tuesday night. Most of the heavy snowfall accumulations will
have already fallen but lingering bands of lake effect snow showers
will continue for the primary and secondary Snowbelt region Tuesday
night with additional accumulations of several inches possible,
especially for the primary Snowbelt east of Cleveland into northwest
PA. Lake effect snow showers will slowly end across the primary
Snowbelt area on Wednesday and tapper off by the afternoon. High
pressure will build in across the region Wednesday night into
Thursday morning with mostly clear or fair skies along with lighter
winds. With a good radiational cooling setup, Thursday morning
will likely be the coldest morning of the week. Low temperatures
will be in the lower to middle 20s area wide with some isolated upper
teens possible in the coldest valleys. Another upper level wave will
move across the Ohio Valley Thursday into Thursday night. Clouds
will be on the increase on Thursday. This system will be limited on
moisture. We have mentioned only slight chance to scattered rain or
snow showers possible heading into late on Thursday and Thursday
night.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The Great Lakes region will be in a northwest flow aloft by the
weekend. Temperatures will be seaonable for early December and
there will be more clouds than sunshine in the long term period. A
stronger upper level shortwave trough may move southward out of
Ontario through the Great Lakes region later this weekend with
additional lake effect snow showers developing for Sunday into early
next week.

&&

.AVIATION /12Z Monday THROUGH Friday/...
MVFR vsbys/ceilings and even IFR ceilings now popping up across
the TAF sites this morning due to widespread rain. Some
rain/snow mixing is possible at MFD over the next couple of
hours. Conditions will only continue to worsen across the TAF
sites throughout today with widespread IFR and perhaps periods
of LIFR expected associated with moderate to heavy snow.

Expect a transition to all snow at TOL/FDY by early afternoon,
bringing vsbys down to IFR and even LIFR at times in areas of
heavy snow. Heading into Monday evening, expect a transition to
rain/snow at CLE/MFD/CAK/YNG, then to all snow by Monday night.
Snow may be heavy at times, dropping vsbys to IFR and even LIFR.
A transition to snow will occur near the end of the TAF period
at ERI.

Winds are currently out of the north this morning, around 10
knots. North to northwest winds will increase to 15 to 20 knots
with gusts of 25 to 30 knots by later this afternoon and
evening. Gusts of 30 to 35 knots at CLE/ERI this
evening/overnight cannot be ruled out.

Outlook...Non-VFR associated with snow throughout the day
Tuesday, becoming confined to NE Ohio and NW Pennsylvania
Tuesday night into Wednesday morning. Non-VFR will persist
across ERI through Wednesday. Non-VFR may be possible again on
Friday associated with rain and/or snow showers.

&&

.MARINE...
Conditions on the lake will be rough through the middle of the week
with a large low pressure system impacting the region and the lake.
Winds will be northerly to northwesterly 20 to 30 knots with gusts
up to 40 knots today through Tuesday. We may get close to Gales and
it will be something we will be monitoring. Winds will gradually
become more west-northwesterly on Tuesday and continue into
Wednesday. Onshore flow with the wind field will cause waves to be
higher during this time period. Small Craft Advisories have been
issued through late Wednesday. High pressure will build near the
lake Wednesday night into early Thursday with lighter winds.
Southwesterly winds will develop and increase on the lake by
Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning from 7 PM this evening to 10 AM EST
     Wednesday for OHZ009>014-019>023.
     Winter Weather Advisory from 7 PM this evening to 1 AM EST
     Wednesday for OHZ029>033-038-047.
     Winter Weather Advisory until 1 PM EST Tuesday for OHZ003-
     006>008-017-018-027-028-036-037.
     Winter Weather Advisory from 7 PM this evening to 10 AM EST
     Wednesday for OHZ089.
PA...Winter Weather Advisory from 1 AM Tuesday to 4 PM EST
     Wednesday for PAZ001.
     Winter Storm Warning from 1 AM Tuesday to 4 PM EST Wednesday
     for PAZ002-003.
MARINE...Small Craft Advisory until 10 PM EST Wednesday for LEZ147>149.
     Small Craft Advisory until 9 AM EST Wednesday for LEZ142-143.
     Small Craft Advisory until 4 PM EST Wednesday for LEZ144>146.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Kahn
MARINE...Griffin
Hazardous weather outlook, Nov 30, 2:58 AM EST, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
258 AM EST Mon Nov 30 2020

OHZ009>014-019>023-010800-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-
258 AM EST Mon Nov 30 2020

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ003-006>008-017-018-027-028-036-037-010800-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-
Morrow-
258 AM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST TUESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ029>033-038-047-010800-
Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
258 AM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ089-010800-
Ashtabula Lakeshore-
258 AM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST WEDNESDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

PAZ002-003-010800-
Southern Erie-Crawford-
258 AM EST Mon Nov 30 2020

...WINTER STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 4 PM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

PAZ001-010800-
Northern Erie-
258 AM EST Mon Nov 30 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 4 PM EST
WEDNESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

LEZ061-142>149-162>169-010800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
258 AM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Winds to 30 knots are expected on Tuesday night. Winds may briefly
approach gale force.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 winter weather. Local standard time, as filed.

Winter Weather, Huron

When
November 30, 12:00 PM EST to 11:59 PM EST
Where
Huron forecast zone
Reported by
CoCoRaHS
Coordinates
41.146, -82.598 (the zone’s center; the record gives no point)

Rain changed over to snow during the afternoon of November 30 and snow began accumulating over Huron County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Huron County for additional details of this event.

Winter Weather, Erie

When
November 30, 2:00 PM EST to 11:59 PM EST
Where
Erie forecast zone
Reported by
CoCoRaHS
Coordinates
41.432, -82.700 (the zone’s center; the record gives no point)

Rain changed over to snow during the afternoon of November 30 and snow began accumulating over Erie County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Erie County for additional details of this event.

Winter Weather, Lorain

When
November 30, 4:00 PM EST to 11:59 PM EST
Where
Lorain forecast zone
Reported by
Trained Spotter
Coordinates
41.453, -82.151 (the zone’s center; the record gives no point)

Rain changed over to snow during the afternoon of November 30 and snow began accumulating over Lorain County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Lorain County for additional details of this event.

Winter Weather, Medina

When
November 30, 8:00 PM EST to 11:59 PM EST
Where
Medina forecast zone
Reported by
Trained Spotter
Coordinates
41.118, -81.900 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Medina County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Medina County for additional details of this event.

Winter Weather, Cuyahoga

When
November 30, 8:00 PM EST to 11:59 PM EST
Where
Cuyahoga forecast zone
Reported by
Trained Spotter
Coordinates
41.479, -81.678 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Cuyahoga County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Cuyahoga County for additional details of this event.

Winter Weather, Summit

When
November 30, 9:00 PM EST to 11:59 PM EST
Where
Summit forecast zone
Reported by
Trained Spotter
Coordinates
41.126, -81.532 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Summit County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Summit County for additional details of this event.

Winter Weather, Portage

When
November 30, 9:00 PM EST to 11:59 PM EST
Where
Portage forecast zone
Reported by
Trained Spotter
Coordinates
41.168, -81.197 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Portage County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Portage County for additional details of this event.

Winter Weather, Geauga

When
November 30, 9:00 PM EST to 11:59 PM EST
Where
Geauga forecast zone
Reported by
Trained Spotter
Coordinates
41.500, -81.179 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Geauga County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Geauga County for additional details of this event.

Winter Weather, Trumbull

When
November 30, 10:00 PM EST to 11:59 PM EST
Where
Trumbull forecast zone
Reported by
Trained Spotter
Coordinates
41.317, -80.761 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Trumbull County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Trumbull County for additional details of this event.

Winter Weather, Lake

When
November 30, 11:00 PM EST to 11:59 PM EST
Where
Lake forecast zone
Reported by
Trained Spotter
Coordinates
41.714, -81.245 (the zone’s center; the record gives no point)

Rain changed over to snow during the evening of November 30 and snow began accumulating over Lake County. This snow continued into December 1, when significant accumulations and impacts occurred. Please see the December 1 Winter Storm Write-Up for Lake County for additional details of this event.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2020Every state in 2020This day in weather historyWarnings in Ohio, November 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 930291, 930290, 930294, 930292, 930303, 930297, 930298, 930305, 930302, 930306.